MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,CAMERA HEAD,HX,1080P

KARL STORZ IMAGING ASM,CAMERA HEAD,HX,1080P
Model Number TH110
Medical Device Problem Codes Break (1069); Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there is intermittent image transmission.There is no information if this happened during surgery.There is no information that the event caused a harm or serious injury to patient, user or third party.
 
Additional Manufacturer Narrative
Date of investigation: 2026-01-14.Result of investigation: the repair technician was able to verify the customer's failure description "intermittent image transmission evident" by inspecting the device.During the incoming inspection, the customer's complaint was attributed to the broken camera cable.The fault can therefore be clearly confirmed.The grasping mechanism is slightly worn.The th110 was determined to a defective shielding of the camera head cable which consequently could be influenced by hf radiation.The broken shielding is caused by wear by using the cable.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,1080P
Common Device Name
ASM,CAMERA HEAD,HX,1080P
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22895815
Report Number9610617-2025-01472
Device Sequence Number20312481
Product Code FET
UDI-Device Identifier04048551358924
UDI-Public04048551358924
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH110
Device Catalogue NumberTH110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown